# SDR SWIA200211309

- Difficulty date: October 6, 2002
- Submitted: October 15, 2002
- Operation: Air carrier
- Aircraft: N290SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120317
- Aircraft time: 15,063 hours, 21,870 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 3431001001
- Part serial: 0812
- Condition: Leaking
- Location: T/E Flap
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, F
- Precautionary procedure: O

## Discrepancy

RIGHT HYDRAULIC RESERVOIR EMPTIED EN ROUTE.  FOUND LEFT NACELLE FLAP ACTUATOR TO BE LEAKING FROM A POSITION TRANSDUCER.  REMOVED AND REPLACED LEFT NACELLE FLAP ACTUATOR IAW MM 27-50-08.  OPS CHECKED GOOD.
